2017
Том 69
№ 7

All Issues

Matychuk M. I.

Articles: 10
Article (Ukrainian)

Problems for equations with special parabolic operator of fractional differentiation

Matychuk M. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 8. - pp. 1088-1097

We establish the well-posedness of the Cauchy problem and the two-point boundary-value problem for an equation with an operator of fractional differentiation that corresponds to the singular parabolic Beltrami – Laplace operator on a surface of the Dini class.

Article (Ukrainian)

Cauchy problem for parabolic systems with pulse action

Luchko V. M., Matychuk M. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 11. - pp. 1525–1535

For linear parabolic systems with pulse action, we establish the well-posedness of the Cauchy problem in normed Dini spaces.

Article (Ukrainian)

Representations of solutions of nonlocal boundary-value problems for parabolic equations

Korbut L. I., Matychuk M. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 947–951

We study two-point boundary-value problems for parabolic equations whose solutions are representable in terms of Green's functions of the Cauchy problem.

Article (Ukrainian)

Applications of the green function of parabolic boundary-value problems to optimal control problems

Matychuk M. I., Pukal'skii I. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 738–744

Article (Ukrainian)

Cauchy problem for a class of degenerate parabolic systems

Matychuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 321 - 327

Article (Ukrainian)

Global solvability of a boundary problem for a quasilinear parabolic system and a problem without initial conditions

Lavrenchuk V. P., Matychuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 6. - pp. 710—717

Article (Ukrainian)

Solution of a parabolic boundary-value problem with singularities in the coefficients of the boundary operator

Matychuk M. I., Pukal'skii I. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 5. - pp. 637—640

Article (Ukrainian)

On the correctness of the problem of dirichlet and neumann for second-order parabolic equations with coefficients in dini classes

Matychuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 328–337

Article (Ukrainian)

Cauchy problem for parabolic systems whose coefficients have slight smoothness

Matychuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 1. - pp. 22–36

Article (Ukrainian)

Differentiability of fundamental solutions of elliptic equations

Eydelman S. D., Matychuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 642–653